# SDR AALA20151212004

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 19,924 hours, 7,757 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 3571279
- Condition: Shorted
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RT WING BODY OVERHEAT LIGHT ILLUMINATED.  FOUND THE RT FWD STRUT CAVITY OVERHEAT DETECTOR M1763 SHORTED.  R & R DETECTOR IAW AMM 26-18-02.  OPERATIONAL CHECKED OK. ACCOMPLISHED HIGH POWER RUN UP IAW AMM 71-00-00.  NO WARNING LIGHTS ILLUMINATED DURING TEST.
